RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1997 Number 6, Pages 37–49 (Mi ivm373)

This article is cited in 8 papers

On exponential stability of linear difference-differential systems

P. M. Simonov, A. V. Chistyakov

Perm State University

UDC: 517.929

Received: 28.06.1996


 English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1997, 41:6, 34–45

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025